Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Warning Signs Of Gastrointestinal Problems

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Gastrointestinal problems

Dr. Wohl,Last July I took a treatment break after being on meds for two years. With stable t-cells of around 450 500 and an undetectable viral load, my doctor felt that because I started drugs while still seroconverting it would be okay to take a...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
HIV itself can cause gastrointestinal disease. I have a patient who had a very similar experience. Eventually, her symptoms did resolve after the re-initiation of HIV therapy. Three weeks may not be long enough to tell if restart of your original... Read more »

hiv and early warning signs

are there any kind of early warning signs such as serious stomach problems?... Read more »

gastrointestinal problems with ratonavir &Saquinavir

Dr Gallant, Is there anything you know of, that can be taken or done for the gastrointestinal... Read more »
Articles
Test Positive Aware Network

Gastrointestinal Problems and HIV

Gastrointestinal (GI) symptoms -- diarrhea, nausea, and stomach pain -- are among the most common problems that affect people with HIV. These symptoms can be challenging to sort out, as they can occur as side effects of HIV therapy and due to GI... Read more »
TheBody.com

Is Your HIV Treatment Working? Warning Signs and False Alarms

The first few months after starting HIV treatment are pivotal in determining whether your first regimen will be successful. Yet if you are brand new to HIV/AIDS treatment, how can you know what success is? It can be hard to tell the difference... Read more »
Mind/Body Medical Institute

Stress Warning Signs

Contact Info To register for stress management programs and services, contact Rana Chudnofsky at 617.643.6068 or rchudnofsky@partners.org . It is easy for stress to accumulate as we make our way through hectic days, throwing us into a... Read more »
Project Inform

What's New in Treatment Information?

Lopinavir Warning Abbott Laboratories, the developers of lopinavir (Kaletra, formally ABT-378), recently issued a warning about the possibility of developing pancreatitis (inflammation of the pancreas) while on the drug. Less than one percent of the... Read more »
Connect With Others

Problems With SIGNING ON

Posted by Bear60, 2 Replies
I am having a problem signing on to TheBody and opening the bulletin boards window. Its often slow or incomplete when it does come up. If others are having the same problem it really does help to report it to TheBody moderators. So please report... Read more »

The reason not to use a PCR (WARNING)

Posted by Anonymous, 5 Replies
There is a reason not to use a pcr rna for testing.
I had an oral exposure insertive and receptive with very little cum and caugt an std. I had almost none of the classic symptoms except thrush and swollen lymph nodes and within the first 2 weeks by... Read more »

Can neuropathy be a sign of HIV.

Posted by Anonymous, 3 Replies
I recently tested negative for HIV at 15 weeks, but I am having neuropathy in feet and legs. If it's not being caused by HIV, then what could it be? Read more »

Signs of HIV

Posted by Jill89, 1 Reply
I have head aches and my gland or lymph nodes always swollen up? It was a year a ago I had sex but are these signs of HIV? Read more »